Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Excessive and prolonged menses bleed after having implanon. Can decynone tablets help ?

Regards .. iam 29 year ols female i hhave an implanon = CONTRACEPTIVE device underskin since 1year 2month and eversince i have excessive menses bleed and prolonged i started on estrophen 2months ago and still with severe and prolonged bleed .. can i take decynone tablets and for how long thank you.. i dont have any tumor or orher organic problem
Asked On : Sat, 8 Sep 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor